# SDR AALA201606099002

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 17,034 hours, 6,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD GALLEY FLOOR 1" FWD OF CARPET COVER PLATE HAS SOFT SPOT IN FLOORING COVER.  REPLACED FWD GALLEY FLOORBOARDS, THREE EACH, IAW AMM 53-12-12.
